Actifed Tablet
Description
Actifed tablet contains a combination of Triprolidine and Pseudoephedrine. It is used to relieve symptoms of flu, common cold like teary eyes, a runny nose, sneezing, blocked nose, etc. Actifed table
t should be taken as directed by the doctor and in the correct doses and for the exact duration as prescribed. The common side effects of Actifed tablet are nausea, dry mouth, headache and sleepiness. Most of them are temporary but if you feel the side effects persist or your condition worsens, you should contact your doctor immediately.
Product Summary
Offer Price | ₹4.91 |
You Save | ₹1.55 (24% on MRP) |
Contains | Pseudoephedrine(25.0 Mg)+Triprolidine(2.5 Mg) |
Uses | Common cold symptoms |
Side effects | Nausea, headache, dry mouth, dizziness |
Therapy | COUGH COLD PREPARATION |
Uses of Actifed Tablet
Contraindications of Actifed Tablet
- If you are allergic to Triprolidine, Pseudoephedrine or any other ingredients of Actifed tablet.
- If you are suffering from a heart condition.
- If you have diabetes or an overactive thyroid gland.
- If you have glaucoma.
- If you have phaeochromocytoma (a rare tumour).
- If you have high blood pressure and are taking medicines for the same.
- If you are on medications to treat your mental health or asthma.
Side effects of Actifed Tablet
- Headache
- Dizziness
- Nausea
- Sleepiness
- A dry mouth
- Insomnia
- Nervousness
Precautions and Warnings of Actifed Tablet
Pregnancy
Breast Feeding
Driving
Alcohol
Other General Warnings
- You have problems with your liver or kidneys.
- You are suffering from any heart diseases.
- You have prostate problems.
- You have asthma or bronchitis.
- You have thyroid problems and are being treated for the same.
- Actifed tablet is not recommended for use by children below 12 years.
Mode of Action of Actifed Tablet
How Does It Work?
- Actifed tablet works by the combined action of both its components - Triprolidine and Pseudoephedrine.
- Triprolidine works by blocking the action of a natural chemical substance (histamine) in the body which causes allergy symptoms like sneezing, a runny and blocked nose and teary eyes.
- Pseudoephedrine is a nasal decongestant, it tightens the blood vessels in the nasal passage, thus improving congestion.
Directions for Use of Actifed Tablet
Interactions of Actifed Tablet
Interactions with other medicines
- Some medicines can affect the way Actifed tablet works or this medicine itself can reduce the effectiveness of other medicines taken at the same time.
- Tell your doctor about all the medicines, supplements or herbals you are currently taking or might take to avoid any possible interactions.
- Especially if you are taking sleeping pills, medicines to treat your mental health, high blood pressure, heart problems, migraine and medicines to relieve pain.
Storage and disposal of Actifed Tablet
- Store this medicine in a cool and dry place, protected from direct sunlight, moisture and heat.
- Keep it away from children and pets.
- Discard any unused medicine properly, do not flush in the toilet or throw it into the drain.
Dosage of Actifed Tablet
Overdose
Missed a Dose
Content Details

Dr. Ravi Kakarla
MBBS, MBA

Dr. Ritu Budania
MBBS, MD (Pharmacology)
Frequently Asked Questions (FAQs)
Q: What is the use of Actifed tablet?
Q: Can I take the Actifed tablet if I have diabetes?
Q: Can Actifed tablet be given to children?
Q: Does Actifed tablet cause addiction?
References
Did you find this medicine information helpful?
Please rate your experience
Other Products from this Brand
Health Articles
Top-Tests we cover:
Top-Selling Healthcare Products:
Top-Selling Medicines:
Top-Searched Medicines: